U.S. doctors online nowAsk doctors free
MI
A male asked:

8/ 500mg valacyclovir mixed with alcohol ( 3 glasses of wine), severe lower back pains ?

1 doctor answer1 doctor weighed in
Dr. Matt Wachsman
Internal Medicine 37 years experience
Not sure of question: EIGHT 500 mg pills in one handful ?!? this would be a dangerous overdose needing immediate attention. Depends on the amount of time over which this was taken. 1 valcyclovir with one glass of alcohol every 8 hrs wouldn't be very abnormal. but all of this at once is quite serious.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.